# SDR DALA2018121807279

- Difficulty date: December 17, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 46,122 hours, 24,032 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK -Y765 LOC FR12 TO FR24 AT FWD GALLEY AREA, REPLACED SEAT TRACK-Y765 LOC.FR12 TO FR24 AT FWD GALLEY AREA AND FASTENERS AS PER A319 SRM 51-72-11 AND DWG D53112812. TOOK MEASURES OF REWORK AREA ON SEAT TRACK-Y765 ARE=P1 L=1.499" W=0.380" D=0.040", P2=L=0.838", W=0.430", D=0.069",P3=L=11.370"W=0.765",D=0.036".
